# SDR HEEA0016036

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2743E
- Make and model: Skrsky S76A
- Aircraft serial: 760155
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 08E782
- Condition: Failed
- Location: Engine
- Part time: 2,358 hours
- Component: 763080790210
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING FAILURE, FOUND METAL SHAVING ON SEALS AND ROUGH ROTATION.  REPLACED WITH SERVICEABLE BEARINGS.
